# SDR FDEA201502240586

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 391 hours, 20,444 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Processing Unit
- Part number: 9028A000201
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS FAULT STUCK UP PRIOR TO LANDING.  EMER DECLARED, COMPLETED NORMAL LANDING.  REPLACED FPPU 27CV, LT APPU 29CV & RT APPU 30CV.
